Journal of Optimization Theory and Applications

, Volume 155, Issue 2, pp 417–429

A Unifying Approach to Variational Relation Problems

Article
  • 386 Downloads

Abstract

The purpose of this paper is to present a unified approach to study the existence of solutions for two types of variational relation problems, which encompass several generalized equilibrium problems, variational inequalities and variational inclusions investigated in the recent literature. By using two well-known fixed point theorems, we establish several existence criteria for the solutions of these problems.

Keywords

Variational relation Quasi-equilibrium Fixed point T-KKM relation 

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.Department of MathematicsTexas A&M University, KingsvilleKingsvilleUSA
  2. 2.Department of MathematicsUniversity of OradeaOradeaRomania
  3. 3.Department of MathematicsNational University of IrelandGalwayIreland

Personalised recommendations